Agenda

(N.B. This agenda may be subject to change)
09.00 Registration, refreshments and exhibition
09:30 Chair's Welcome
Sue Macdonald
Midwifery Consultant
09:40 ‘Just Do It!’
Roy Lilley
Health policy analyst, writer, broadcaster and commentator on the National Health Service and social issues
10:00 Safe Neonatal Care: The Midwife's Role
Stephanie Michaelides
Senior Lecturer, Middlesex University London
10:30 The skin is an organ too: caring for delicate, newborn skin
Ciara Plant
Microbiologist, WaterWipes
11:00 Questions and Discussion
11.10 Refreshments, networking, exhibition and academic poster display
11:45-12:10 Each seminar will be no longer than 25 minutes, with 5 minutes between seminars to allow for movement between rooms
SYMPOSIUM: 90 MINUTES
A grounded theory study exploring the influences on women's confidence for birth
Emily Young
Clinical Academic Doctoral Fellow; Midwife, Hampshire Hospitals NHS Foundation Trust and University of Southampton
Tensions and conflicts in ‘choice’: women’s experiences of freebirthing in the UK
Claire Feeley
Midwife/ Researcher; PhD Student, University of Central Lancashire
Introducing a fear of birth screening tool into midwifery practice
Louise Perkins
Consultant Midwife Trainee, Oxford University Hospital Trust
"Confident birth”: how to lessen fear and stress during birth
Susanna Heli
Cert Physiotherapist specialist in pregnancy and birth and psychosomatics; Author of the book “Confident Birth”
SEMINAR 1 SEMINAR 2
THEME: Maternity Services - Bringing in Better Births THEME: Sponsored Seminar
Using experience based design to innovate and transform community maternity services: a fresh approach to service redesign
Clare Luby
Community Midwifery Manager, Airedale General Hospital
Jo Davy
Head of Quality Improvement, Airedale General Hospital
Natera From early knowledge to early intervention: the advantages of prenatal 22q11 screening
Dr Samantha Leonard
International Medical Director, Natera Inc
12:15-12:40 Each seminar will be no longer than 25 minutes, with 5 minutes between seminars to allow for movement between rooms
SEMINAR 3 SEMINAR 4
THEME: Maternity Services - Bringing in Better Births THEME: Sponsored Seminar
Transforming Maternity Services Together (TST)
Caterina Raniolo
Maternity Project Manager, Barts Health NHS Trust
Cathy Falvey-Browne
Consultant Midwife, Barts Health NHS Trust
WaterWipes Skincare peace of mind for everyone
Ciara Plant
Microbiologist, WaterWipes
12:45-13:15 Each seminar will be no longer than 25 minutes, with 5 minutes between seminars to allow for movement between rooms
SEMINAR 5 SEMINAR 6
THEME: Maternity Services - Bringing in Better Births THEME: Changing Practice
Better births: we can do it - so can you!
Bev Jervis
Training and Development Lead, One to One (North West) Ltd
Maureen Collins
Head of Quality and Governance, One to One (North West) Ltd
Skin to skin and delayed cord clamping at a caesarean birth; How to make this happen
Sarah Gregson
Consultant Midwife, Maidstone Birth Centre
13.15-14:15 Lunch, networking, exhibition and academic poster display
14:15-14:40 Each seminar will be no longer than 25 minutes, with 5 minutes between seminars to allow for movement between rooms
SEMINAR 7 SEMINAR 8 SEMINAR 9
THEME: Changing Practice THEME: Supporting Parents THEME: Public Health: Supporting Parents
Antenatal and postnatal information designed to promote safe and effective maternity care for Black, Asian and Minority Ethnic parents-to-be
Gergana Nikolova
Senior Midwife, Frimley Health NHS Foundation Trust, Wexham Park Hospital
Empowering women with safer pregnancy information reduces stillbirth
Heidi Eldridge
Chief Executive Officer, Mama Academy
Welcome to the world: a qualitative exploration of the experiences of participants in an antenatal nurturing programme
Sarah Darton
Director of Programmes, Family Links
14:45-15:10 Each seminar will be no longer than 25 minutes, with 5 minutes between seminars to allow for movement between rooms
SEMINAR 10 SEMINAR 11 SEMINAR 12
THEME: Changing Practice THEME: Suporting Parents THEME: Public Health
CMV - A bigger threat much closer to home
Sharon Wood
Project Manager, CMV Action
Using a conceptual framework from another discipline to improve outcomes for bereaved parents: the whys and hows of empowerment for memory making
Rachel Hayden
Founder and Trainer, Gifts of Remembrance
Carbon monoxide screening: achieving smokefree pregnancies
Hilary Wareing
Director, Improving Performance in Practice (iPiP) and the Tobacco Control Collaborating Centre (TCCC)
15:15-16:00 Refreshments, networking, exhibition and academic poster display
16:00 Leading Innovation and Change
Leading midwifery consultant and author
16:30 Closing Remarks
Sue Macdonald
Midwifery Consultant
16:45 Conference Closes